# SDR ORJA98162

- Difficulty date: July 12, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N876RA
- Make and model: Doug DC-9-83
- Aircraft serial: 53183
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 6011779
- Condition: Inoperable
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT ROW LIGHTING AT EMERGENCY EXIT DOOR INOPERABLE.  REMOVED AND REPLACED SEAT LIGHTING POWER SUPPLY.  OPS CHECK GOOD.  (M)
